# SDR DALA1252691200

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 67,687 hours, 9,684 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Condition: Damaged
- Location: Heat Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 100 KNOTS DUE TO CONTINUOUS FIRE BELL SOUNDING, NO OTHER FIRE INDICATIONS APPEARED. MX PEFORMED A SERIES OF TESTS,  REPLACED  DEFECTIVE R907,  SMOKE DETECTOR CONTROL PANELS AND THE CARGO HEAT CONTROL RELAY. ACFT IS CONSIDERED AIRWORTHY AND IS READY FOR TEST FLIGHT.
